Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Suggest remedies for dizziness and vomiting

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 558 Questions
Question
i having vomiting for two days, and to dizzieness to get up, the room spins, been drinking water and hold some of it down now, but so dizzies i can't get out of bed.

Wed, 25 Apr 2018 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Ornela Ademovi 1 hour later
Brief Answer:
Rehydrate

Detailed Answer:
Hello,

I understand your concern. After vomiting for two days, you are probably dehydrated so I recommend you take Dramamine, Bonine or Gravol (any of these will help with nausea and vomiting and can be taken over the counter) and keep sipping electrolyte water and fruit juices to give you some energy back and help the body gain back the lost fluids. If you also have an upset stomach I recommend Pepto Bismol.

This may be stomach flu and if you do as recommended above, you should start feeling better in a few hours. I recommend you stop taking aspirin for now.

If, however, you do not feel better and you experience worsening symptoms, a headache, dizziness please see a doctor at the earliest.

I hope this helps. Let me know if there is anything else I can help you with.

Wishing you a fast recovery.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor